Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 951898, 9 pages
http://dx.doi.org/10.1155/2012/951898
Research Article

Oscillation and Asymptotic Behavior of Higher-Order Nonlinear Differential Equations

Department of Mathematics, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia

Received 20 March 2012; Accepted 11 June 2012

Academic Editor: Feng Qi

Copyright © 2012 J. Džurina and B. Baculíková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Džurina and B. Baculíková, “Oscillation and Asymptotic Behavior of Higher-Order Nonlinear Differential Equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 951898, 9 pages, 2012. doi:10.1155/2012/951898